# SDR UALA2010081903047

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 74,865 hours, 12,116 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Condition: Malfunctioned
- Location: Rt Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED DOES NOT OPEN TIL ABOUT 45 PERCENT N1 AFTER ENG START.  OK REST OF FLIGHT.  RT HPSOV VALVE SECURED CLOSED.  REPLACED HP CONTROLLER AND PRV CONTROLLER.  OPS CHECK GOOD SEVERAL TIMES.  BLEED SHIFT NORMAL.
